Search More Than 6,000,000 Posts
Results 1 to 2 of 2
  1. #1
    Join Date
    Nov 2003

    Bloat after pct?

    Anyone experince and any bloating after pct? i ran pheedno's protocol and ran 20mg novla a week past everything else and now my face is puffy? My cycle was prop and fina and winny and my last shot was 7 weeks ago

  2. #2
    DEVLDOG's Avatar
    DEVLDOG is offline Retired VET
    Join Date
    Jan 2004
    city of brotherly love
    what is your diet like.could be a lot of things,hypertension..hows your blood pressure..i wouldnt think it is an estrogen problem since your cycle was complete almost 2 months ago.did you put on water weight or is it just a moon face...give it a day or two to see if it levels out

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts